19 Sep 2012 : What the Doc did NOT order…

So the taxol has been on for 2 weeks now… overall its definitely better than AC. I have no fatigue and no nausea. My eyes feel much better. Taste changes are there but quite minimal.

The big side effects of the taxol are the body pain. Some days its my whole body, and others its just hips and legs. I hate the pain killers, (some make me groggy, some make me nauseous, and none of them take away all the pain)  so I just deal with the pain, like a woman. But I am crabby and grumpy all the time. I make long faces when some one tries to hug me, and just overall am a terrible person to be around.

The other side effect is the nerve damage to my feet. Now I was always clumsy to begin with… so this doesn’t make it any easier. It takes forever to stand up and get walking.

So yeah , I have not being the sunny & cheerful , farting rainbows and burping flowers self. But But But… i am planning  a holiday just after this treatment ends. Yes right after. The Onco is not happy at all… but you know what … I don’t care. I intend to go on this holiday , come what may. I have worked round this shit for so long now, I cant a bear it even for a minute longer than I have too.

Advertisements

, , ,

  1. Leave a comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: